Alert archive / Georgia / Freeze Warnings in 2007
Freeze Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 6, 2007, 3:12 AM EST for 65 counties in Georgia. It took effect at Nov 7, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 3:12 AM EST (08:12 UTC)
- In effect from
- Nov 7, 2007, 3:00 AM EST
- Expired
- Nov 7, 2007, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 65 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2206 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 060812 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EST TUE NOV 6 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-061615- /O.NEW.KFFC.FZ.W.0007.071107T0800Z-071107T1400Z/ /O.NEW.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 312 AM EST TUE NOV 6 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY FOR MUCH OF NORTH AND NORTH CENTRAL GEORGIA ... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR NORTH AND MUCH OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY FOR THE AREA GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO THOMASTON TO SANDERSVILLE. A WEAK COLD FRONT WILL SWEEP ACROSS THE AREA TODAY...AS A LARGE DOME OF COLD AND DRY HIGH PRESSURE BUILDS EAST FROM THE CENTRAL U.S. WITH CLEAR SKIES AND LIGHT WINDS TONIGHT...TEMPERATURES ARE EXPECTED TO FALL QUICKLY AFTER SUNSET...WITH READINGS AT OR BELOW THE FREEZING MARK ACROSS MUCH OF THE WARNING AREA BY EARLY WEDNESDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-061615- /O.NEW.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 312 AM EST TUE NOV 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE AREA GENERALLY ALONG AND NORTH OF A LINE FROM LUMPKIN TO SANDERSVILLE. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF NORTH AND CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$
3 follow-up statements
000 WWUS72 KFFC 070212 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 912 PM EST TUE NOV 6 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071015- /O.CON.KFFC.FZ.W.0007.071107T0800Z-071107T1400Z/ /O.CON.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 912 PM EST TUE NOV 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST WEDNESDAY FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. COLD DRY AIR WILL CONTINUE TO PUSH INTO THE STATE TONIGHT. TEMPERATURES ARE EXPECTED TO DROP TO 30 TO 34 DEGREES ACROSS THE WARNING AREA BY EARLY WEDNESDAY. EVEN COOLER READINGS ARE LIKELY LATE WEDNESDAY NIGHT AND THURSDAY AS WINDS BECOME CALM. LOW TEMPERATURES THURSDAY MORNING WILL RANGE FROM 24 TO 30 DEGREES ACROSS MUCH OF NORTH GEORGIA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-071015- /O.CON.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 912 PM EST TUE NOV 6 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION AND YOUNG TREES. $$
000 WWUS72 KFFC 070824 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 AM EST WED NOV 7 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-071630- /O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ /O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ /O.CON.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 324 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA. THE FREEZE WATCH IS NO LONGER IN EFFECT. A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS...TEMPERATURES WILL STEADILY FALL WITH READINGS GETTING INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-071630- /O.UPG.KFFC.FZ.A.0006.071108T0800Z-071108T1400Z/ /O.NEW.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 324 AM EST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ085-086-097-098-109>113-071630- /O.NEW.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 324 AM EST WED NOV 7 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 071406 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 AM EST WED NOV 7 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-072215- /O.EXP.KFFC.FZ.W.0007.000000T0000Z-071107T1400Z/ /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 906 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR AREAS NORTH OF A LA GRANGE TO LOUISVILLE LINE. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR THE SAME AREA. A COLD AND DRY AIRMASS WILL CONTINUE OVER THE STATE TODAY. UNDER ABUNDANT SUNSHINE...TEMPERATURES WILL MANAGE TO WARM INTO THE 50S AND 60S THIS AFTERNOON.. HOWEVER...ONCE THE SUN SETS... TEMPERATURES WILL ONCE AGAIN STEADILY FALL WITH READINGS GETTING INTO THE 25 TO 30 DEGREE RANGE ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ078>084-089>096-102>108-072215- /O.CON.KFFC.FZ.W.0008.071108T0800Z-071108T1400Z/ HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX- INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS... LUMPKIN...AMERICUS...CORDELE 906 AM EST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY ACROSS PORTIONS OF CENTRAL GEORGIA. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL GEORGIA BY DAYBREAK THURSDAY. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. $$ GAZ085-086-097-098-109>113-072215- /O.CON.KFFC.FR.Y.0002.071108T0800Z-071108T1400Z/ JOHNSON-EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA 906 AM EST WED NOV 7 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY ACROSS PORTIONS OF EAST CENTRAL GEORGIA. CLEAR SKIES AND NEAR CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30 ACROSS MUCH OF THE AREA BY DAYBREAK THURSDAY. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 5, 9:06 PM EST, 6 hours 6 minutes earlier.
Area forecast discussion, Nov 5, 9:06 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EST MON NOV 5 2007 .UPDATE... AN APPROACHING COLD FRONT WAS ALONG AS OF 01Z WAS ALONG A NASHVILLE TO MEMPHIS LINE...HEADED SOUTHEAST TOWARD GEORGIA. RUC/NAM/GFS MODEL GUIDANCE ALL POINTING AT LOW LEVEL WINDS INCREASING TO AROUND 40 KNOTS ESPECIALLY IN THE 850-900 MB LAYER AHEAD OF THE BOUNDARY. 00Z FFC SOUNDING SHOWS JUST HOW DRY THE PRE-FRONTAL AIRMASS IS...SUGGESTING THAT EVAPORATIVE COOLING COINCIDENT WITH SHOWERS APPROACHING FROM TENNESSEE SHOULD BE FAIRLY EFFICIENT AT TRANSFERRING THAT MOMENT TO THE SURFACE IN OUR MOUNTAIN LOCATIONS. SURFACE LAYER SHOULD COOL ENOUGH BELOW 2KFT TO PREVENT MUCH GUSTINESS FROM REACHING THE GROUND ACROSS MOST OF THE FORECAST AREA. HOWEVER...LOCATIONS ABOVE 2500-3000 FEET SHOULD SEE PRETTY STRONG GUSTS AROUND 40 MPH LATE TONIGHT. THOSE STRONG GUSTS WILL BE RELATIVELY SHORT-LIVED...SUBSIDING AS THE COLD FRONT NEARS TOWARD DAYBREAK. GUSTS SHOULD PICK BACK UP AGAIN IN COLD ADVECTION BEHIND THE FRONT TUESDAY MORNING...BUT EXPECT SPEEDS TO BE BELOW ADVISORY RANGE BY THAT POINT. THE ONLY OTHER SIGNIFICANT WEATHER FEATURE REMAINS THE COLD AIR ARRIVING BEHIND THE COLD FRONT. LATEST INDICATIONS ARE THAT TEMPERATURES WILL DIP BELOW FREEZING IN MANY LOCATIONS TUESDAY NIGHT...PERHAPS NORTH OF A LA GRANGE TO GRIFFIN TO WASHINGTON LINE (MOST LIKELY EXCLUDING THE IMMEDIATE CITY OF ATLANTA). WITH FORECAST TEMPS SO CLOSE TO FREEZING THOUGH...AND SOME DEGREE OF UNCERTAINTY WITH HOW FAR SOUTH FREEZE IS LIKELY...OPTED TO HOLD OFF ON ANY ISSUANCE OF A FREEZE WATCH...WHICH MAY COME WITH 4AM FORECAST PACKAGE. HANDEL && .PREV DISCUSSION... /ISSUED 635 PM EST MON NOV 5 2007/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... HIGH PRESSURE RIDGE OVER THE STATE IS WEAKENING AND MOVING SOUTH. THIS WILL ALLOW THE TAIL END OF A WEAKENING FRONT TO SWEEP THROUGH THE STATE FROM THE NORTH TONIGHT THROUGH TUE AFTERNOON. MAY SEE SOME ISOLATED TO SCATTERED SHOWERS ACROSS NORTH GEORGIA BUT THIS FRONT REALLY DRIES OUT ONCE IT GET ACROSS THE N GA MOUNTAINS AND GETS INTO DOWNSLOPING FLOW. THE PARENT LOW ASSOCIATED WITH THIS FRONT IS JUST NORTH OF MICHIGANS UPPER PENINSULA AND IT IS EXPECTED TO MOVE EAST INTO NH/VT BY WED AFTERNOON. THE BEST DYNAMICS AND MOISTURE STAY WELL NORTH OF GA SO THERE WILL BE VERY LITTLE SUPPORT FOR THIS FRONT AS IT MOVES THROUGH THE AREA. BY 18Z TUE ANOTHER RIDGE OF HIGH PRESSURE BEGINS BUILDING SE OUT OF THE CENTRAL PLAINS AND SHOULD BE CENTERED OVER THE MS VALLEY BY 18Z WED. THIS RIDGE WILL HELP TO CONTINUE OUR DRY SPELL. ALSO COLD DRY AIR WILL MOVE ACROSS THE REGION BEHIND THIS FRONT THAT WILL MOVE THROUGH TONIGHT. TEMPS IN THE 50 AND 60S CAN BE EXPECTED OVER THE NEXT 2 DAYS WITH MORNING LOW MAINLY IN TH E30S WITH SOME ISOLATED MIDDLE TO UPPER 20S ACROSS THE N GA MOUNTAINS AND IN THE LOWER AREAS AROUND COWETA AND FAYETTE COUNTIES. LONG TERM /THURSDAY THROUGH MONDAY/... THE COLD CANADIAN HIGH WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH SUNDAY. IT DOES WEAKEN A BUT THU/FRI AS AN UNORGANIZED WAVE MOVES SE OUT OF THE GREAT LAKES REGION...BUT IT LOOKS LIKE WE WILL ONLY SEE INCREASING CLOUDS. ALL IN ALL COOLER TEMPS WITH CONTINUED DRY WEATHER EXPECTED THROUGH DAY 7. AVIATION... RELATIVELY NARROW BAND OF CLOUDS SHOULD ACCOMPANY THE PASSAGE OF A COLD FRONT THROUGH THE AREA EARLY TUESDAY. LACK OF DYNAMIC LIFT SHOULD PREVENT THE CLOUD LAYER FROM EXPANDING SPATIALLY...AND PRECIPITATION IN THE FRONTAL ZONE SHOULD DISSIPATE WITH THE LOSS OF DAYTIME HEAT. WHEN FRONTAL ZONE ARRIVES IN THE KATL AND KAHN AREAS AROUND 09Z WE EXPECT SCT TO BROKEN CLOUDS AT 4 TO 6 THOUSAND FEET WITH A POSSIBLE LOWER LAYER AROUND 25 HUNDRED IN THE WAKE OF THE FRONT ITSELF. DRIER AIR IS LAGGING SOMEWHAT...BUT SHOULD ARRIVE BY AROUND 15Z AND BRING IN CLEARING. GRADIENT FLOW...SUBSIDENCE AND THERMAL MIXING SHOULD CAUSE MODERATELY STRONG GUSTY SURFACE WINDS IN THE WAKE OF THE FRONT. ARRIVAL TIMES OF CLOUDS WILL OBVIOUSLY BE A BIT LATER IN THE KCSG AND KMCN AREAS. && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM EST TUESDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS...TOWNS... UNION...WHITE. &&
Hazardous weather outlook, Nov 6, 2:00 AM EST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EST TUE NOV 6 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 200 AM EST TUE NOV 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REMAINDER OF TONIGHT...MONDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... A DEEP UPPER LOW IN THE NORTHEAST U.S. WILL REMAIN IN PLACE THROUGH THE WEEK. A SHORT WAVE ROTATING AROUND THE BASE OF THE UPPER TROUGH WILL PUSH A STRONG...YET DRY COLD FRONT THROUGH NORTH AND CENTRAL GEORGIA EARLY TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...HIGH FIRE DANGER POTENTIAL CONDITIONS MAY BE REALIZED EACH AFTERNOON THROUGH THE PERIOD AS LOW RELATIVE HUMIDITIES COMBINE WITH CONTINUED LOW FUEL MOISTURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 7:58 PM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 6 hr |
| Nov 6, 3:12 AM EST | Freeze Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more | 24 hr |
| Nov 6, 3:19 AM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 11 hr |
| Nov 6, 2:38 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bibb, Butts, Clarke and 31 more | 3 hr |
| Nov 6, 2:38 PM EST | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
Nearby
Freeze Warnings in Georgia, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.